Was the worst two months ever. I went on it as recommended by my doctor. The first five days were fine – then the bleeding started. And it didn’t stop. I usually have 7 day periods which are a little heavy the first three days but light the last four. I also usually only get light cramping on the first two days. This period lasted 10 days and was super painful, and then it ended for three days before starting back up again, slightly lighter but still very sore. For the 2 months I was on birth control, I didn’t bleed for only 12 of the days, five being at the start, the other 12 scattered throughout that timeline.
My doctor said “these are normal side affects, they should regulate, etc etc”, but they weren’t. The bleeding was an inconvenience in my sex life, which was the primary reason I took it in the first place, but my boyfriend and I could deal with a little bit of blood under the impression it’d soon go away. The final straw was one night when I got excruciating cramps accompanied by nausea, and I started bleeding heavily the following morning. I took the pill for 3 more days, thinking I was sick due to something else, but then I decided to stop taking it, and that day I started to feel immensely better.
Impact whilst taking
I gained weight
Side effects whilst taking
Spots or acne
Nausea or vomiting
Had a similar experience?
Leave a short review and help other women find the right method for them